DOI QR코드

DOI QR Code

LINEAR WEINGARTEN SPACELIKE HYPERSURFACES IN LOCALLY SYMMETRIC LORENTZ SPACE

  • Received : 2010.10.21
  • Published : 2012.03.31

Abstract

Let M be a linear Weingarten spacelike hypersurface in a locally symmetric Lorentz space with R = aH + b, where R and H are the normalized scalar curvature and the mean curvature, respectively. In this paper, we give some conditions for the complete hypersurface M to be totally umbilical.

Keywords

linear Weingarten;spacelike hypersurface;locally symmetric

References

  1. N. Abe, N. Koike, and S. Yamaguchi, Congruence theorems for proper semi-Riemannian hypersurfaces in a real space form, Yokohama Math. J. 35 (1987), no. 1-2, 123-136.
  2. K. Akutagawa, On spacelike hypersurfaces with constant mean curvature in the de Sitter space, Math. Z. 196 (1987), no. 1, 13-19. https://doi.org/10.1007/BF01179263
  3. J. D. Baek, Q. M. Cheng, and Y. J. Suh, Complete space-like hypersurfaces in locally symmetric Lorentz spaces, J. Geom. Phys. 49 (2004), no. 2, 231-247. https://doi.org/10.1016/S0393-0440(03)00090-1
  4. A. Brasil Jr, A. G. Colares, and O. Palmas, Complete hypersurfaces with constant scalar curvature in spheres, Monatsh. Math. 161 (2010), no. 4, 369-380. https://doi.org/10.1007/s00605-009-0128-9
  5. F. E. C. Camargo, R. M. B. Chaves, and L. A. M. Sousa Jr, Rigidity theorems for complete spacelike hypersurfaces with constant scalar curvature in de Sitter space, Differential Geom. Appl. 26 (2008), no. 6, 592-599. https://doi.org/10.1016/j.difgeo.2008.04.020
  6. A. Caminha, A rigidity theorem for complete CMC hypersurfaces in Lorentz manifolds, Differential Geom. Appl. 24 (2006), no. 6, 652-659. https://doi.org/10.1016/j.difgeo.2006.04.004
  7. Q. M. Cheng, Complete space-like hypersurfaces of a de Sitter space with r = ${\kappa}H$, Mem. Fac. Sci. Kyushu Univ. Ser. A 44 (1990), no. 2, 67-77. https://doi.org/10.2206/kyushumfs.44.67
  8. Q. M. Cheng and S. Ishikawa, Spacelike hypersurfaces with constant scalar curvature, Manuscripta Math. 95 (1998), no. 4, 499-505. https://doi.org/10.1007/s002290050043
  9. A. J. Goddard, Some remarks on the existence of spacelike hypersurfaces of constant mean curvature, Math. Proc. Cambridge Philos. Soc. 82 (1977), no. 3, 489-495. https://doi.org/10.1017/S0305004100054153
  10. H. Z. Li, Global rigidity theorems of hypersurfaces, Ark. Mat. 35 (1997), 327-351. https://doi.org/10.1007/BF02559973
  11. H. Z. Li, Y. J. Suh, and G. X. Wei, Linear Weingarten hypersurfaces in a unit sphere, Bull. Korean Math. Soc. 46 (2009), no. 2, 321-329. https://doi.org/10.4134/BKMS.2009.46.2.321
  12. J. C. Liu and Z. Y. Sun, On spacelike hypersurfaces with constant scalar curvature in locally symmetric Lorentz spaces, J. Math. Anal. Appl. 364 (2010), no. 1, 195-203. https://doi.org/10.1016/j.jmaa.2009.10.029
  13. J. C. Liu and L. Wei, A gap theorem for complete space-like hypersurface with constant scalar curvature in locally symmetric Lorentz spaces, Turkish J. Math. 34 (2010), no. 1, 105-114.
  14. S. Montiel, S. Montiel, An integral inequality for compact spacelike hypersurfaces in de Sitter space and applications to the case of constant mean curvature, Indiana Univ. Math. J. 37 (1988), no. 4, 909-917. https://doi.org/10.1512/iumj.1988.37.37045
  15. S. Montiel, A characterization of hyperbolic cylinders in the de Sitter space, Tohoku Math. J. (2) 48 (1996), no. 1, 23-31. https://doi.org/10.2748/tmj/1178225410
  16. M. Okumura, Hypersurfaces and a pinching problem on the second fundamental tensor, Amer. J. Math. 96 (1974), 207-213. https://doi.org/10.2307/2373587
  17. J. Ramanathan, Complete spacelike hypersurfaces of constant mean curvature in de Sitter space, Indiana Univ. Math. J. 36 (1987), no. 2, 349-359. https://doi.org/10.1512/iumj.1987.36.36020
  18. S. C. Shu, Complete spacelike hypersurfaces in a de Sitter space, Bull. Austral. Math. Soc. 73 (2006), no. 1, 9-16. https://doi.org/10.1017/S0004972700038570
  19. S. C. Shu, Space-like hypersurfaces in locally symmetric Lorentz space, Anziam J. 50 (2008), no. 1, 1-11. https://doi.org/10.1017/S1446181108000254
  20. Y. J. Suh, Y. S. Choi, and H. Y. Yang, On space-like hypersurfaces with constant mean curvature in a Lorentz manifold, Houston J. Math. 28 (2002), no. 1, 47-70.
  21. S. C. Zhang and B. Q. Wu, Rigidity theorems for complete spacelike hypersurfaces with constant scalar curvature in locally symmetric Lorentz spaces, J. Geom. Phys. 60 (2010), no. 2, 333-340. https://doi.org/10.1016/j.geomphys.2009.10.005

Cited by

  1. On the Gauss map of Weingarten hypersurfaces in hyperbolic spaces vol.47, pp.4, 2016, https://doi.org/10.1007/s00574-016-0203-5
  2. LINEAR WEINGARTEN HYPERSURFACES IN RIEMANNIAN SPACE FORMS vol.51, pp.2, 2014, https://doi.org/10.4134/BKMS.2014.51.2.567